MathSciNet Relay Station
MathSciNet bibliographic data
MR149559 60.65
Kingman, J. F. C. A continuous time analogue of the theory of recurrent events. Bull. Amer. Math. Soc. 69 1963 268–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement